# SDR DALA2025051603788

- Difficulty date: May 10, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N586DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 12177
- Aircraft time: 2,154 hours, 595 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5086 AFTER ENGINE SHUTDOWN W/APU BLEED ON, CABIN STARTED TO SMELL LIKE BURNING PLASTIC CREW & PAX COMPLAINED OF SMELL THROUGOUT AIRPLANE. APU BLEED TURNED OFF & SMELL WENT AWAY. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION FORM STEP A TO F WITH NO FINDING. COMPLETED W/C 0550-2002 AND W/C 21-2007. LEVEL A DECONTAMINATION PROCEDURES COMPLETED WITH NO FINDINGS. MCC NOTIFIED. A/C OK FOR SVC. (7063400)
